# SDR GTIA2021112236131

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 54,472 hours, 25,358 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DOWNWIND IN FLL. REPORTED BT THE FA. NO ODOR IN THE COCKPIT -PER TSM 05-50-00-810-831-A PERFORMED CABIN ODOR/FUME EVENT AND COULD NOT DUPLICATE DIRTY SOCK SMELL
